JournalsjemsVol. 13 , No. 2DOI 10.4171/jems/254

Uniform value in dynamic programming

  • Jérôme Renault

    Ecole Polytechnique, Palaiseau, France
Uniform value in dynamic programming cover

Abstract

We consider dynamic programming problems with a large time horizon, and give sufficient conditions for the existence of the uniform value. As a consequence, we obtain an existence result when the state space is precompact, payoffs are uniformly continuous and the transition correspondence is non expansive. In the same spirit, we give an existence result for the limit value. We also apply our results to Markov decision processes and obtain a few generalizations of existing results.